MAUDE Adverse Event Report: ABBOTT MEDICAL EON C 16-CHANNEL IPG; SCS IPG

ABBOTT MEDICAL EON C 16-CHANNEL IPG; SCS IPG
Model Number 3688
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient's ipg was depleted and would not charge.Surgical intervention was undertaken on (b)(6) 2024 wherein the ipg was explanted and replaced to address the issue.Therapy was restored post procedure.

Brand Name
EON C 16-CHANNEL IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19925488
Report Number1627487-2024-10188
Device Sequence Number2725376
Product Code LGW
UDI-Device Identifier05414734402460
UDI-Public(01)05414734402460(10)4653879(17)160628
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2016
Device Model Number3688
Device Catalogue Number3688
Device Lot Number4653879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR (2); SCS LEAD (2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight125 KG